| Model Number |
MMT-551PNAP |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump screen was scratched making it difficult to read.The customer¿s blood glucose level unknown at the time of the incident.The customer was assisted with troubleshooting.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Insulin pump received with minor scratches on lcd display window noted.Insulin pump passed displacement test and self test.No display anomaly noted.(b)(4).
Additional Manufacturer Narrative